# SDR SWAA2017090616099

- Difficulty date: August 26, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 64,671 hours, 37,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET OUT OF ADJUST.  ADJUSTED BRACKETS IAW AMM.
